# SDR UALA2010041901284

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 34,907 hours, 13,210 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 128
- Condition: Faulty
- Location: Position 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL, FLT DIVERTED.  SMELL IN 1ST GALLEY AND COCKPIT RAN SMOKE-CABIN COCKPIT QRC AND DIVERTED.  CREW TURNED OFF AVIONICS BLOWER AND EXTRACT FANS.  SMOKE AND VIBRATION DISSIPATED.  FOUND AVIONICS EXTRACT FAN BAD, REPLACED FAN.  OPS CKD.  FAN GND CKS GOOD.
